MAUDE Adverse Event Report: INOVO INC. INOVO INC.; CONSERVER, OXYGEN

INOVO INC. INOVO INC.; CONSERVER, OXYGEN
Model Number OM-900
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Inovo previously reported an incident involving an oxygen conserving device.The provider reported that the end-user stated he installed [attached] the conserver onto a cga-870 oxygen cylinder.After attaching the conserving device, he "opened the cylinder with a plastic wrench" and then "heard a leak and saw a spark and a flame," which he claimed caused a small burn on his finger.He immediately turned the cylinder off to stop the flow of oxygen.The end-user did not seek medical attention for the alleged injury.The information presented is consistent with an event that may occur when a conserving regulator is not properly attached to the cylinder, allowing for a high-pressure leak.The device was returned for investigation.The device experienced an external ignition event originating at the connection of the seal washer with the cga valve.The event was likely caused by an unauthorized servicing/tampering with the device and installation of non -manufacturer approved seal washer.The manufacturer incorrectly reported this report on fei (b)(4).
 
Additional Manufacturer Narrative
Inovo inc.Previously reported the incorrect date for section g3, date received by manufacturer as 7/26/2023.The correct date for section g3, date received by manufacturer is 1/3/2024.
 
Additional Manufacturer Narrative
Inovo inc.Previously reported the incorrect date for section g3, date received by manufacturer as 7/26/2023.The correct date for section g3, date received by manufacturer is 2/15/2024.

Brand Name
INOVO INC.
Common Device Name
CONSERVER, OXYGEN
Manufacturer (Section D)
INOVO INC.
401 leonard blvd. n
lehigh acres FL 33971
Manufacturer (Section G)
INOVO INC.
401 leonard blvd. n
lehigh acres FL 33971
Manufacturer Contact
jess bohrer
99 seaview blvd.
port washington, NY 11050
MDR Report Key18749618
Report Number1062191-2024-00002
Device Sequence Number6271164
Product Code NFB
UDI-Device Identifier00814470020044
UDI-Public00814470020044
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberOM-900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer02/15/2024
02/15/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/17/2024
04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown